MathSciNet Relay Station
MathSciNet bibliographic data
MR2935291 35Q53 (34A34 35C07)
Cheng, Yan-jun Classification of traveling wave solutions to the modified form of the Degasperis-Procesi equation. Math. Comput. Modelling 56 (2012), no. 1-2, 43–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement